# SDR UALA2010081302967

- Difficulty date: August 12, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 79,685 hours, 12,808 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 77328915
- Part serial: 911129
- Condition: Failed
- Location: Position 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIGHT HPSOV EICAS MESSAGE DURING TAXI. RT HPSOV INOP PER MEL. BIT AIR SUPPLY MODULE WITH 2 EA FAULTS SHOWN FOR HPC. REPLACED HPC PER AMM. RAN ENG AND APPLIED PNEUMATIC LOADS, NO FAULTS NOTED.
